Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Averaging approximation to singularly perturbed nonlinear stochastic wave equations
Author: Lv, Y.
Roberts, A.
Citation: Journal of Mathematical Physics, 2012; 53(6):1-12
Publisher: Amer Inst Physics
Issue Date: 2012
ISSN: 0022-2488
Department: Faculty of Engineering, Computer & Mathematical Sciences
Statement of
Yan Lv and A. J. Roberts
Abstract: An averaging method is applied to derive effective approximation to a singularly perturbed nonlinear stochastic damped wave equation. Small parameter ν > 0 characterizes the singular perturbation, and νᵅ, 0 ≤ α ≤ 1/2, parametrizes the strength of the noise. Some scaling transformations and the martingale representation theorem yield the effective approximation, a stochastic nonlinear heat equation, for small ν in the sense of distribution.
Keywords: nonlinear equations
stochastic processes
wave equations
Rights: © 2012 American Institute of Physics
DOI: 10.1063/1.4726175
Published version:
Appears in Collections:Applied Mathematics publications
Aurora harvest 5

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.